Found: 101 resources


Narrow your search

Resource type

article (101)


Language

English (90)

Arabic (5)

Arabic and English (4)


Year
From To Submit

2022 (8)

2021 (9)

2020 (15)

2019 (7)

2018 (8)

More...
Listing 1 - 10 of 101
<<
Page
of 11
Sort by

FUZZY DUAL GRAPH

Al-Nahrain Journal of Science, 2009, Volume 12, Issue 4, Pages 168-171
 

((Contractible Edge of Eulerian Graph- Regular ))

Univesity of Thi-Qar Journal, 2016, Volume 11, Issue 4, Pages 1-15

Some Topological Concepts Via Graph Theory

Tikrit Journal of Pure Science, 2020, Volume 25, Issue 4, Pages 117-122

Some Properties of the Members of Petersen Family

Tikrit Journal of Pure Science, 2018, Volume 23, Issue 6, Pages 140-143
 

Hosoya Polynomials Of Some Semiconducotors

Journal of Kufa for Mathematics and Computer, 2014, Volume 2, Issue 2, Pages 49-55
 

THE FORGOTTEN INDEX OF CERTAIN EDGE-GLUING GRAPHS

Tikrit Journal of Pure Science, 2018, Volume 23, Issue 9, Pages 94-98

DESIGN AND IMPLEMENTATION OF SHORTEST PATH ALGORITHM FOR NETWORK OF ROADS

Journal of Engineering and Sustainable Development (JEASD), 2015, Volume 19, Issue 6, Pages 77-88

Topological Structure of Generalized Rough Graphs

Ibn Al-Haitham Journal For Pure and Applied Sciences, 2021, Volume 34, Issue 1, Pages 105-115

Development a 3-D Mathematical Model for Network Topology Based on Graph Theory*

IRAQI JOURNAL OF COMPUTERS, COMMUNICATIONS, CONTROL AND SYSTEMS ENGINEERING, 2012, Volume 12, Issue 2, Pages 28-34
 

Listing 1 - 10 of 101
<<
Page
of 11
Sort by